Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

came off Lortab

kdaviskkdavis Posts: 12
edited 06/11/2012 - 8:54 AM in Pain Medications
I have recently came off all my pain meds. I had been taking on average about 20mg Lortab per day for close to 4 yrs.
In the past I had gone off my meds. and I felt like crap for about a week and then felt like my old self. For some reason, when I went off my meds this time , I got this sleepy feeling and could not shake it. It has been 3 1/2 weeks now since I have been off my meds and still this sleepiness has a hold on me.
I know this sounds silly, but I am having a hard time functioning cause of this. Have any of u experiance this or heard of someone with this issue.


  • I have read that it can take time for your body to get back to normal. Be patient with yourself. I would think that since your dose was low, you wouldn't experience longer term withdrawal symptoms, but everyone is so different.

    Could you maybe have a bug or something, or are you sure it's from the cessation of the medication? If you're sure, then like I said, just try (even though it's difficult) to be patient with yourself.


Sign In or Register to comment.